# SDR MASA2018102811483

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 35,682 hours, 29,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ROW 13 FLOOR EXIT SIGN 2 BULBS INOP. PLACED ON MEL.
